# SDR C2XA08CL075

- Difficulty date: June 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE COCKPIT STEP EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE RESECURED THE ELECTRICAL CONNECTOR ON THE COCKPIT STEP EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.  (S)
